Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Smooth sequence spaces and associated nuclearity


Author: T. Terzioğlu
Journal: Proc. Amer. Math. Soc. 37 (1973), 497-504
MSC: Primary 46A45
DOI: https://doi.org/10.1090/S0002-9939-1973-0324372-5
MathSciNet review: 0324372
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize $ \lambda $-nuclear smooth sequence spaces where $ \lambda $ itself is a smooth sequence space of infinite type. We also show that there is a duality between smooth sequence spaces of finite and infinite type.


References [Enhancements On Off] (What's this?)

  • [1] V, S. Brudovskiĭ, Associated nuclear topology, mappings of type s, and strongly nuclear spaces, Dokl. Akad. Nauk SSSR 178 (1968), 271-273=Soviet Math. Dokl. 9 (1968), 61-63. MR 37 #1952. MR 0226362 (37:1952)
  • [2] -, s-type mappings of locally convex spaces, Dokl. Akad. Nauk SSSR 180 (1968), 15-17=Soviet Math. Dokl. 9 (1968), 572-574. MR 38 #2561. MR 0234243 (38:2561)
  • [3] Ed Dubinsky and M. S. Ramanujan, On $ \lambda $-nuclearity, Mem. Amer. Math. Soc. No. 128 (1972). MR 0420215 (54:8229)
  • [4] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). MR 17, 763. MR 0075539 (17:763c)
  • [5] G. Köthe, Über nukleare Folgenräume, Studia Math. 31 (1968), 267-271. MR 38 #4946. MR 0236651 (38:4946)
  • [6] -, Stark nukleare Folgenräume, J. Fac. Sci. Univ. Tokyo Sect. I 17 (1970), 291-296. MR 0280970 (43:6689)
  • [7] A. Pietsch, Nukleare lokalkonvexe Räume, Schriftenreihe der Institute für Mathematik bei der Deutschen Akademie der Wissenschaften zu Berlin. Reihe A, Reine Mathematik, Heft 1, Akademie-Verlag, Berlin, 1965. MR 31 #6114. MR 0181888 (31:6114)
  • [8] M. S. Ramanujan, Power series spaces $ \Lambda (\alpha )$ and associated $ \Lambda (\alpha )$-nuclearity, Math. Ann. 189 (1970), 161-168. MR 42 #5003. MR 0270110 (42:5003)
  • [9] T. Terzioğlu, Die diametrale Dimension von lokalkonvexen Räumen, Collect. Math. 20 (1969), 49-99. MR 40 #6231. MR 0253016 (40:6231)
  • [10] -, Nuclear and strongly nuclear sequence spaces, Rev. Fac. Sci. Univ. Istanbul Ser. A 34 (1969), 1-5. MR 0305033 (46:4163)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A45

Retrieve articles in all journals with MSC: 46A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0324372-5
Keywords: Nuclear spaces, Köthe sequence spaces
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society